# SDR CA061222003

- Difficulty date: December 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Airbus A320-232
- Aircraft time: 10,846 hours
- Engine: Iae V2527A5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Element
- Part number: 0725145
- Condition: Leaking
- Location: Refuel Coupling
- Component: Coupling, 0725185
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REFUELING, IT WAS NOTICED THAT FUEL WAS LEAKING FROM THE ELEMENT ASSY.  INITIALLY IT WAS THOUGHT THAT THE COUPLING HAD BEEN DAMAGED BUT ON INSPECTING THE PART IT WAS DETERMINED THAT THE 8 SECURING SCREWS HAD ROTATED APPROX A HALF TURN LOOSE. (TC NR 20061222003)
